# SDR REXA2012091201334

- Difficulty date: September 12, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 2,319 hours, 20,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD CEILING EMERGENCY FLOODLIGHT INOP.  REPLACED BULB P/N WL-1317 IAW AMM 33-51-16.  OPS CHECK GOOD.
